# SDR REXA2018020700098

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 26,585 hours, 24,213 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Observer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER`S OXYGEN MASK BROKE AT THE RED SQUEEZE TO RELEASE, AND WAS LEAKING OXYGEN.   R & R THE OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED THE OXYGEN SYSTEM, GOOD IAW AMM 35-10-00.
